Grundy Hop Domination in Graphs


  • Javier Hassan MSU-Iligan Institute of Technology, 9200, Iligan City, Philippines
  • Sergio Canoy, Jr. MSU-Iligan Institute of Technology



Hop domination, hop domination number, closed hop neighborhood sequence


Let G be an undirected graph with vertex and edge sets V (G) and E(G), respectively. Let S = (v1, v2, · · · , vk) be a sequence of distinct vertices of G and let Sˆ = {v1, v2, . . . , vk}. Then S is a legal closed hop neighborhood sequence of G if N2 G[vi]\∪i−1j=1N 2 G[vj ] ̸= ∅ for each i ∈ {2, · · · , k}. If, in addition, Sˆ is a hop dominating set of G, then S is called a Grundy hop dominating sequence.
The maximum length of a Grundy hop dominating sequence in a graph G, denoted by γ hgr(G), is called the Grundy hop domination number of G. In this paper, we determine some (extreme) values for the Grundy hop domination number. It is pointed out that the Grundy hop domination number is at least equal to the hop domination. Bounds for the Grundy hop domination numbers
of some graphs resulting from some binary operations of two graphs are also obtained.






Nonlinear Analysis

How to Cite

Grundy Hop Domination in Graphs. (2022). European Journal of Pure and Applied Mathematics, 15(4), 1623-1636.

Similar Articles

1-10 of 348

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)

1 2 3 > >>